# SDR SWAA2021112940703

- Difficulty date: November 4, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Elongated
- Location: Fuselageq
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 671BB TRAILING EDGE AT RT WING ; 2021-496921 / [01] TOOL USED : CALIPER P/N:500-197-30 S/N:A18229508 DUE DATE: 29-SEP-22; [02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 11/DEC/21.; [03] REPAIRED ACCESS PANEL 671BB TRAILING EDGE AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REP.9 TOOL USED SCALE PN:CL5000 SN: AE-37099 DUE DATE: 16/AUG/22; SCALE PN:CL5000 SN: AE-408753 DUE DATE: 19/MAR/22. SEE INDIVIDUAL SIGNOFFS BELOW; [04] TASK COMPLETED.
